Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 126, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 21, 2011, 3:42 PM CDT for Morehouse Parish, Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2011, 3:42 PM CDT (20:42 UTC)
- Expired
- Aug 21, 2011, 4:41 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 186 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630 WGUS54 KJAN 212042 FFWJAN LAC067-212345- /O.NEW.KJAN.FF.W.0126.110821T2042Z-110821T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 342 PM CDT SUN AUG 21 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL MOREHOUSE PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITY OF BASTROP... * UNTIL 645 PM CDT * AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR BEEKMAN...OR 8 MILES NORTH OF BASTROP. THE STORMS WERE DRIFTING SOUTHWARD WITH ADDITIONAL STORMS BUILDING JUST TO THE NORTH OF BEEKMAN. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES... HAVE OCCURRED SINCE 200 PM ALONG HIGHWAY 425. VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO OR THREE HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ACTIONS SHOULD BE TAKEN IMMEDIATELY TO PROTECT LIFE AND PROPERTY. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MOVE TO HIGHER GROUND. && LAT...LON 3300 9200 3301 9180 3270 9181 3271 9202 $$ 40
1 follow-up statement
319 WGUS74 KJAN 212141 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 441 PM CDT SUN AUG 21 2011 LAC067-212148- /O.CAN.KJAN.FF.W.0126.000000T0000Z-110821T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOREHOUSE LA- 441 PM CDT SUN AUG 21 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN MOREHOUSE PARISH... STORMS HAVE WEAKENED QUITE RAPIDLY ACROSS WESTERN MOREHOUSE PARISH WITH ESTIMATED RAINFALL TOTALS OF NEAR 4 INCHES SINCE 2 PM JUST TO THE SOUTHEAST OF BEEKMAN. IF YOU EXPERIENCED ANY FLOODING ALONG HIGHWAY 425...PLEASE RELAY YOUR REPORTS TO LOCAL LAW ENFORCEMENT. THANKS FOR YOUR COOPERATION IN STAYING SAFE. LAT...LON 3300 9200 3301 9180 3270 9181 3271 9202 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 2:45 PM CDT, 57 minutes earlier.
Area forecast discussion, Aug 21, 2:45 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SUN AUG 21 2011
.DISCUSSION...HIGHER LEVEL CLOUDS KEEPING TEMPERATURES AT BAY
TEMPORARILY THIS MORNING HAVE BROKEN UP...ALLOWING READINGS TO SOAR
WELL INTO THE 90S IN MANY AREAS (WHERE SURFACE JUICE IS YIELDING
CAPE VALUES IN EXCESS OF 3000 J/KG). CHAOTIC WINDS AND MASS FIELD
DETAILS THIS MORNING HAVE CONSOLIDATED TO REVEAL LOW LEVEL
CONVERGENCE AXIS SETTING UP FROM THE ARKLAMISS DELTA SOUTHEAST INTO
SOUTHEASTERN MS. EXPECTING THETAE ADVECTION (PLUS A MINOR
DISTURBANCE IN NORTHWEST FLOW REGIME ALOFT) TO COME IN CONCERT WITH
INSTABILITY IN THIS AXIS TO GENERATE SCATTERED TO OCCASIONALLY
NUMEROUS THUNDERSTORMS THROUGH THE REMAINDER OF THE AFTERNOON. HAVE
ALREADY ISSUED ONE SEVERE THUNDERSTORM WARNING...AND AT LEAST A FEW
MORE MAY BE NEEDED CONSIDERING INSTABILITY IS QUITE HIGH...WET
MICROBURST POTENTIAL MODERATE...AND A LITTLE BIT OF WIND SHEAR
EXISTS. HEAT INDEX VALUES ARE MANAGING TO PEAK NEAR OR ABOVE 105
DEGREES IN MANY AREAS RIGHT NOW (AND EVEN OUTSIDE OF THE GOING HEAT
ADVISORY)...BUT DO NOT PLAN ON EXTENDING OF REISSUING THE
ADVISORY...WHICH IS CURRENTLY IN EFFECT FOR ONLY WESTERN
ZONES...PAST 7 PM. THINKING ON THE LATTER IS THAT THUNDERSTORMS
AND/OR OUTFLOW BOUNDARIES WILL WORK TO CUT THE HEAT A BIT IN MANY
AREAS WITHIN A FEW HOURS AND THEN DRIER AIR WILL BE GRADUALLY
WORKING SOUTH AND SOUTHWEST INTO THE REGION STARTING TONIGHT.
ANTICIPATING LOW LEVEL FLOW VECTORS TURNING GRADUALLY NORTHERLY WILL
HELP SHOVE DEVELOPING CONVECTION THIS AFTERNOON INTO FAR SOUTHERN
ZONES BY 7 PM...WITH THIS ACTIVITY COMPLETELY DISSIPATING WITH LOSS
OF HEAT BY 9 OR 10 PM. DIFFUSE BOUNDARY THAT WILL MARK THE LEADING
EDGE OF DRIER AIR PUSH SOUTH/SOUTHWEST INTO THE REGION LATE TONIGHT
AND TOMORROW WILL BE SOURCE OF SOME LOW TO MID LEVEL MOISTURE
CONVERGENCE LATE TONIGHT...PRIMARILY ALONG AND SOUTH OF I-20. THIS
COULD BE ENOUGH TO GET A FEW ISOLATED SHOWERS AND STORMS GOING IN
THESE AREAS BEFORE DAYBREAK...BUT AT THIS POINT MODELS DO NOT
SUGGEST ANY REALLY ORGANIZED THUNDERSTORM ACTIVITY. LOWS BY MONDAY
MORNING SHOULD BE AT OR LESS THAN 75 DEGREES IN MOST AREAS...WHICH
IS ANOTHER REASON WHY HEAT ADVISORIES ARE NOT BEING CONSIDERED FOR
TOMORROW.
ON MONDAY...NORTHWEST FLOW REGIME ALOFT WILL CONTINUE WITH MAIN AXIS
OF CONVECTIVELY UNSTABLE AIR SHIFTING SOUTH OF I-20 BY MIDDAY.
EXPECTING MORE SCATTERED SHOWERS AND STORMS WITHIN THIS AXIS
TOMORROW...ALTHOUGH POTENTIAL FOR ANY SEVERE STORMS SHOULD BE LESS
THAN TODAY DUE TO INSTABILITY WANING ALONG WITH ATMOSPHERIC LAPSE
RATES. GENERALLY ANTICIPATE THUNDERSTORM ACTIVITY TO BE INCREASINGLY
CONFINED ALONG AND SOUTH OF HIGHWAY 84 IN THE MID TO LATE AFTERNOON
HOURS AS DRIER AIR CONTINUES TO FILTER DOWN FROM THE NORTH. RIGHT
NOW EXPECTING ALL STORMS IN THE SOUTH TO BE DONE WITH BY EARLY
EVENING. CLOUDS AND SCATTERED STORMS SHOULD LIMIT TEMPS IN THE SOUTH
TOMORROW WHERE HEAT ADVISORY CRITERIA MIGHT OTHERWISE BE MET
CONSIDERING SURFACE JUICE...HOWEVER FURTHER NORTH WHERE TEMPERATURES
WILL LIKELY CLIMB HIGHER THE DEWPOINTS DO NOT SUGGEST ADVISORY
CRITERIA.
MONDAY NIGHT INTO MIDWEEK...FLOW REGIME WILL BECOME MORE NORTHERLY
ALOFT IN BETWEEN PLAIN'S RIDGE AND WEAK TROUGH IN THE EAST.
NORTHEASTERLY TO EASTERLY LOW LEVEL FLOW ANTICIPATED SHOULD DELIVER
DRIER AIR (ESPECIALLY IN EASTERN MS)...ALTHOUGH THERE ARE NOT REALLY
MANY SUGGESTIONS OF DAYTIME TEMPERATURES COOLING OFF BECAUSE OF LACK
OF TRUE COLD FRONT. WHAT WILL BE MORE PLEASANT IS OVERNIGHT LOWS
WHERE MANY AREAS WILL BE IN THE 60S. MAV/MEX GUIDANCE LOOKED PRETTY
GOOD ON TEMPS AND I FOLLOWED CLOSELY. WHAT WE WILL HAVE TO WATCH
WILL BE ACTIVITY GOING ON TO OUR NORTHWEST AND WEST WHERE SOMEWHAT
ACTIVE NORTHWEST/NORTHERLY FLOW PATTERN AND BOUNDARY OF MOIST/DRY
AIR SHOULD BE A SOURCE OF THUNDERSTORM CLUSTER DEVELOPMENT. IT IS
NOT INCONCEIVABLE THAT MY FAR NORTHWEST ZONES COULD BE AFFECTED BY A
BIT OF THIS DURING THIS PERIOD...ALTHOUGH IT IS MORE LIKELY THE
'STORMY' ZONE WILL BE JUST WEST. FOR THIS REASON I HAVE ACCEPTED
QUITE LOW POPS IN THESE AREAS DURING THIS PERIOD AND HAVE NOT
INCLUDED MENTION OF PRECIP AGAIN UNTIL WEDNESDAY NIGHT WHEN
SUFFICIENT MOISTURE MAY BEGIN TO SEEP BACK IN FROM THE
WEST/NORTHWEST.
OTHERWISE...WE WILL BE WATCHING WHAT DEVELOPS OF CURRENT TROPICAL
STORM IRENE OUT IN THE CARRIBEAN. CURRENT NHC FORECAST AND MODEL
TRACK CONSENSUS SUGGEST SOME IMPACT POSSIBLE OVER FL OR THE SOUTHERN
PORTION OF THE EASTERN SEABOARD LATE THIS WEEK. THIS SYSTEM HAS
POTENTIAL TO AFFECT THE BROADSCALE FLOW PATTERN OVER THE EASTERN
HALF OF THE CONUS...BUT POTENTIAL FOR ANY DIRECT IMPACT ON THE LOWER
MS VALLEY LOOKS QUITE SMALL AT THIS TIME. PLEASE SEE PRODUCTS FROM
THE NATIONAL HURRICANE CENTER FOR COMPLETE UPDATES. /BB/
&&
.AVIATION...ISOLATED TO SCATTERED TSTMS WERE DEVELOPING OVER THE
SOUTHEAST AND NORTHWEST AND CAN BE EXPECTED OVER THE WHOLE AREA
THROUGH 02Z/22. WIND GUSTS OF 40 TO 50KS WILL BE POSSIBLE WITH THE
MOST INTENSE STORMS. TSTM ACTIVITY WILL WANE DURING THE EVENING
HOURS. AWAY FROM TSTMS...VFR CONDITIONS WERE BEING REPORTED AND WILL
PREVAIL THROUGH MONDAY NIGHT. THE EXCEPTIONS WILL BE WITH PATCHY
AREAS OF MORNING FOG THAT DEVELOP AGAIN MONDAY MORNING... ESPECIALLY
AT SITES THAT RECEIVE SIGNIFICANT RAINFALL TODAY. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 96 72 97 / 19 30 5 5
MERIDIAN 73 95 69 96 / 17 21 3 6
VICKSBURG 73 97 70 97 / 19 33 5 6
HATTIESBURG 75 94 73 98 / 22 38 14 3
NATCHEZ 74 94 73 95 / 30 46 10 7
GREENVILLE 73 96 72 96 / 14 14 4 5
GREENWOOD 73 96 69 96 / 13 11 3 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ040-047-053-
059>061.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
50/22Hazardous weather outlook, Aug 21, 2:34 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT SUN AUG 21 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059>061- 221945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- WARREN-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS- 234 PM CDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG TO SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. DAYTIME HEATING HAS LED TO A VERY UNSTABLE AIRMASS SUPPORTIVE OF STRONG TO SEVERE WIND GUSTS IN THUNDERSTORMS. OTHERWISE...HOT AND HUMID CONDITIONS WILL RAISE HEAT STRESS TO CRITICAL LEVELS THIS AFTERNOON AND A HEAT ADVISORY REMAINS IN EFFECT. PERSONS ARE URGED TO TAKE PRECAUTIONS TO PROTECT THEMSELVES FROM THE OPPRESSIVE HEAT. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ018-019-025>039-041>046-048>052-054>058-062>066-072>074-221945- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 234 PM CDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG TO SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON. DAYTIME HEATING HAS LED TO A VERY UNSTABLE AIRMASS SUPPORTIVE OF STRONG TO SEVERE WIND GUSTS IN THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Aug 21, 1:56 PM CDT, 1 hour 46 minutes before
MSZ052-058-211935-
LAUDERDALE MS-CLARKE MS-
156 PM CDT SUN AUG 21 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT SUN AUG 21 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF SNELL AT 156 PM
CDT...MOVING SOUTH AT 10 MPH.
PEOPLE IN EASTERN CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3213 8844 3195 8846 3194 8847 3195 8866
3230 8853 3229 8842
TIME...MOT...LOC 1856Z 001DEG 10KT 3225 8845
MMESpecial weather statement, Aug 21, 2:27 PM CDT, 1 hour 15 minutes before
MSZ065-066-211955- JONES MS-COVINGTON MS- 227 PM CDT SUN AUG 21 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT SUN AUG 21 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF SANFORD AT 227 PM CDT...MOVING SOUTH AT 5 MPH. PEOPLE IN SOUTHEASTERN COVINGTON AND SOUTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3144 8926 3145 8957 3168 8962 3168 8928 TIME...MOT...LOC 1927Z 358DEG 6KT 3156 8947 MME
Special weather statement, Aug 21, 2:47 PM CDT, 55 minutes before
ARZ074-LAZ007-212050-
ASHLEY AR-MOREHOUSE LA-
247 PM CDT SUN AUG 21 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT SUN AUG 21 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF BEEKMAN AT 248 PM
CDT...MOVING SOUTH AT 15 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN SOUTHERN ASHLEY COUNTY...AND MOREHOUSE PARISH SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3328 9204 3326 9159 3263 9166 3261 9193
3265 9192 3268 9197 3270 9198 3269 9206
3285 9207 3287 9209 3301 9208 3303 9212
3311 9214 3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 1948Z 002DEG 15KT 3298 9188
MMESpecial weather statement, Aug 21, 3:21 PM CDT, 21 minutes before
MSZ056-057-065-066-212105- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 321 PM CDT SUN AUG 21 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 321 PM CDT SUN AUG 21 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF TAYLORSVILLE AT 322 PM CDT...MOVING SOUTH AT 15 MPH. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3156 8918 3157 8962 3186 8964 3186 8922 TIME...MOT...LOC 2022Z 356DEG 13KT 3180 8948 MME
Special weather statement, Aug 21, 3:24 PM CDT, 18 minutes before
MSZ055-212110-
SIMPSON MS-
324 PM CDT SUN AUG 21 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT SUN AUG 21 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF MARTINVILLE AT
325 PM CDT...MOVING WEST AT 10 MPH.
PEOPLE IN EASTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3205 8998 3204 8966 3194 8965 3184 8966
3184 8990
TIME...MOT...LOC 2025Z 074DEG 7KT 3202 8971
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:39 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Aug 21, 2:47 PM CDT | Special Weather Statement | JAN | Morehouse | 63 min |
| Aug 21, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 61 min |
| Aug 21, 3:47 PM CDT | Special Weather Statement | JAN | East Carroll | 43 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.